# SDR UIEA2012091700428

- Difficulty date: September 10, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 81,340 hours, 15,509 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022602
- Condition: Burned Out
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT OUT AT DOOR ENTRY AREA.  NEED PN S417N509, LT ASSY.  R & R LIGHT ASSY AT L1 DOOR IAW MM 33-51-00.  OPS CHECKED OK.
